# SDR N6WA2024011801

- Difficulty date: January 17, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N502GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10011
- Aircraft time: 47,081 hours, 36,792 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421R3
- Part serial: 09834
- Condition: False Indication
- Location: Aft Lav
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE AFT LAV WARNING MSG AFTER ROTATION. R/R LAV SMOKE DETECTOR IAW CRJ 550 AMM 26-16-01. OPS CHECK GOOD
